Bioflu® Capsules

Bioflu® Capsules

Fights daytime cold and flu symptoms in adolescents and adults!

INN:

Paracetamol, Pseudoephedrine Hydrochloride, Dextromethorphan Hydrobromide

Pharmaceutical form:

2 blister packs of 8 soft capsules each

Presentation:

Cutie cu 2 blistere a cate 8 capsule moi

Composition:

Paracetamol 250 mg, Pseudoephedrine Hydrochloride 30 mg, Dextromethorphan Hydrobromide 10 mg

Indications:

Symptomatic treatment of nasal congestion, nonproductive cough and fever associated with respiratory tract diseases (sinusitis, rhinitis, pharyngitis, bronchitis). Relieves symptoms associated with common cold and flu: alleviates muscle pain, headache and fever, soothes cough, decongests the nose and eases sinus pressure.

Dosage:

Adults and adolescents: 1-2 soft capsules 4 times/ day. It is recommended not to exceed 8 soft capsules/ day. The course of treatment must be short (maximum 5 days). Not recommended for children under 12 years.

Therapeutic area

respirator

Category:

OTC

Manufacturer:

S.C. Biofarm S.A.

ATC Code:

R05DA20

APP owner:

S.C. Biofarm S.A.